Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS Caribou, ME

July 23, 2011Aroostook County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 23, 2011, 3:25 PM EDT for Aroostook County, Maine. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2011, 3:25 PM EDT (19:25 UTC)
Expired
Jul 23, 2011, 4:15 PM EDT
In force
50 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 144 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:18 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WUUS51 KCAR 231925
SVRCAR
MEC003-232015-
/O.NEW.KCAR.SV.W.0086.110723T1925Z-110723T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
325 PM EDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL AROOSTOOK COUNTY IN NORTHERN MAINE...
  THIS INCLUDES THE CITY OF MADAWASKA...

* UNTIL 415 PM EDT

* AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  MADAWASKA...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN MAINE.

&&

LAT...LON 4734 6819 4734 6815 4729 6811 4725 6801
      4720 6794 4718 6794 4719 6850 4730 6850
      4731 6847 4729 6845 4730 6840 4735 6839
      4737 6836 4737 6823
TIME...MOT...LOC 1925Z 269DEG 52KT 4735 6835

$$

HASTINGS
2 follow-up statements
552 
WWUS51 KCAR 231951
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
351 PM EDT SAT JUL 23 2011

MEC003-232015-
/O.CON.KCAR.SV.W.0086.000000T0000Z-110723T2015Z/
AROOSTOOK ME-
351 PM EDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL AROOSTOOK COUNTY...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR GRAND ISLE...OR 9 MILES NORTHWEST OF VAN BUREN...MOVING
EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN MAINE.

&&

LAT...LON 4734 6836 4736 6832 4737 6823 4734 6819
      4734 6815 4729 6811 4725 6801 4720 6794
      4718 6794 4719 6850 4730 6850 4731 6847
      4729 6845 4730 6840
TIME...MOT...LOC 1951Z 275DEG 36KT 4726 6799

$$

HASTINGS
163 
WWUS51 KCAR 232013
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
413 PM EDT SAT JUL 23 2011

MEC003-232022-
/O.EXP.KCAR.SV.W.0086.000000T0000Z-110723T2015Z/
AROOSTOOK ME-
413 PM EDT SAT JUL 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL AROOSTOOK COUNTY
WILL EXPIRE AT 415 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAVE EXITED THE INITIAL 
WARNED AREA...SO THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN MAINE.

LAT...LON 4734 6836 4736 6832 4737 6823 4734 6819
      4734 6815 4729 6811 4725 6801 4720 6794
      4718 6794 4719 6850 4730 6850 4731 6847
      4729 6845 4730 6840
TIME...MOT...LOC 2012Z 275DEG 36KT 4724 6768

$$

HASTINGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:46 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 23, 1:46 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
146 PM EDT SAT JUL 23 2011

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION LATE THIS AFTERNOON AND EVENING
THEN MOVE EAST EARLY TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE
REGION SUNDAY AND THEN MOVE EAST ON MONDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE...
LOW PRESSURE TRACKING NORTH OF MAINE WILL DRAW A COLD FRONT
ACROSS THE REGION THROUGH THE LATE AFTERNOON AND EVENING HOURS.
SHOWERS/THUNDERSTORMS ARE EXPECTED TO DEVELOP IN ADVANCE OF THE
FRONT...WITH THE BEST CHANCES ACROSS NORTHERN AREAS. MODELS
INDICATE A MID LEVEL JET CROSSING THE REGION ALONG WITH THE FRONT.
EXPECT STRONG...TO POSSIBLY SEVERE...THUNDERSTORMS COULD OCCUR
ACROSS NORTHERN PORTIONS OF THE FORECAST AREA LATER THIS AFTERNOON
AND EVENING. THE STRONG MID LEVEL JET WILL SUPPORT THE RISK OF
STRONG WINDS ALONG WITH HAIL AND HEAVY RAIN. WITH LESSER
SUPPORT...EXPECT ONLY ISOLATED SHOWERS/THUNDERSTORMS POSSIBLE
DOWNEAST LATER THIS AFTERNOON AND EVENING.

ORIGINAL DISCUSSION...
EXPECT WINDS TO BECOME NORTHWEST WITH THE PASSAGE OF THE FRONT
WITH MUCH DRIER AND LESS HUMID AIR EXPECTED TO OVERSPREAD THE
REGION TONIGHT. LOW TEMPERATURES TONIGHT WILL BE MUCH COOLER THAN
THE LAST FEW NIGHTS. LOWS ACROSS THE NORTH WILL RANGE FROM THE
UPPER 40S TO LOWER 50S NORTH AND MID 50S TO AROUND 60 DOWNEAST.
&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
STRONG SFC COLD FRONT WILL BE S AND E OF THE FA AT THE START OF
THE SHORT TERM PD SUN AM W/ MUCH OF THE FA UNDER A BRISK NW FLOW
OF COOLER AND MUCH LESS HUMID AIR. TEMPS SHOULD REACH THE LOWER TO
MID 70S N AND UPPER 70S INTERIOR DOWNEAST W/ TDS TO FALL BACK INTO
THE MID TO UPPER 40S MOST AREAS BY LATER SUN AFTN. EXPECT MOSTLY
SUNNY SKIES MOST AREAS W/ SOME SC LEADING TO POSSIBLE P/C SKIES
NRN AREAS. A LARGE RIDGE OF CANADIAN HIGH PRES WILL CREST THE AREA
LATER SUN NIGHT THEN MOVE E OF THE FA ON MON ALLOWING A SRLY FLOW
OF SOMEWHAT WARMER AND MORE HUMID AIR TO BEGIN WORKING BACK INTO
THE AREA. STILL NOT BAD THO W/ HIGH TEMPS EXPECTED TO REACH THE
MID TO UPPER 70S N AND LOWER 80S INTERIOR DOWNEAST W/ TDS CREEPING
BACK INTO THE LOWER TO MID 50S. SOME SHOWERS POSSIBLE WRN AREAS
MON AFTN AS THE NEXT WX SYSTEM APPROACHES FROM THE W.
&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE NEXT WX SYSTEM EXPECTED TO AFFECT THE FA WILL GRADUALLY MOVE
INTO THE AREA MON NIGHT AND SLOWLY CROSS THE FA ON TUE. THIS TROF
OF LOW PRES/WEAK COLD FRONT WILL BE PRECEDED BY INCREASINGLY MORE
HUMID AIR AND WILL BE ACCOMPANIED BY ANOTHER ROUND OF SHOWERS AND
POSSIBLE TSTMS...ESPECIALLY TUE AFTN...BEFORE THIS SYSTEM FINALLY
SHIFTS E OF THE FA TUE NIGHT. EXPECT A WARM BUT SLIGHTLY LESS
HUMID DAY ON WED AS A WEAK RIDGE OF HIGH PRES FOLLOWS FOR WED. THE
NEXT WX SYSTEM IS THEN EXPECTED TO APPROACH LATE WEEK W/
INCREASINGLY WARM AND MORE HUMID AIR TO RETURN ONCE AGAIN AS WELL
AS INCREASING CHANCES FOR SHOWERS AND TSTMS...
&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: GENERALLY VFR CONDITIONS ARE EXPECTED ACROSS THE REGION
THIS AFTERNOON THROUGH THE EVENING. HOWEVER...LOCALIZED MVFR/IFR
CONDITIONS COULD OCCUR WITH ANY THUNDERSTORMS IN ADVANCE OF A
COLD FRONT CROSSING THE REGION. ANY THUNDERSTORMS COULD ALSO
PRODUCE LOCALLY STRONG WINDS...HAIL AND HEAVY RAIN. VFR CONDITIONS
ARE EXPECTED IN THE WAKE OF THE COLD FRONT TONIGHT THROUGH SUNDAY.

SHORT TERM: MAINLY VFR CONDS EXPECTED W/ THE EXCEPTION OF SOME
PATCHY LATE NIGHT EARLY AM FOG POSSIBLE.
&&

.MARINE...
NEAR TERM: WINDS/SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS THIS AFTERNOON THROUGH TONIGHT.

SHORT TERM: WINDS/SEAS EXPECTED TO REMAIN BLO SCA LEVELS THRU THE PD.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...DUDA/NORCROSS
SHORT TERM...KHW
LONG TERM...KHW
AVIATION...DUDA/NORCROSS
MARINE...DUDA/KHW/NORCROSS
Hazardous weather outlook, Jul 23, 4:05 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
405 AM EDT SAT JUL 23 2011

ANZ052-MEZ001>006-010-011-015>017-029>032-240815-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
405 AM EDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN
MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH THE PASSAGE OF A COLD
FRONT TODAY. ANY THUNDERSTORMS MAY BE ACCOMPANIED BY SMALL HAIL
AND GUSTY WINDS. THE GREATEST CHANCES FOR ANY THUNDERSTORMS WILL
BE ACROSS NORTHERN MOST MAINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-051-240815-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
405 AM EDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 23, 3:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
318 PM EDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             STOCKHOLM               47.04N 68.14W
07/22/2011  E1.75 INCH       AROOSTOOK          ME   CO-OP OBSERVER

0720 PM     HAIL             2 W STOCKHOLM           47.04N 68.18W
07/22/2011  E1.75 INCH       AROOSTOOK          ME   UNKNOWN

0720 PM     TSTM WND DMG     2 W STOCKHOLM           47.04N 68.18W
07/22/2011                   AROOSTOOK          ME   UNKNOWN

            TREES DOWN ON MOOSE RUN ROAD

0730 PM     TSTM WND DMG     ASHLAND                 46.63N 68.41W
07/22/2011                   AROOSTOOK          ME   TRAINED SPOTTER

            TREES DOWN

0736 PM     TSTM WND GST     CARIBOU                 46.86N 68.01W
07/22/2011  M75.00 MPH       AROOSTOOK          ME   OFFICIAL NWS OBS

0739 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            TREE DOWN

0739 PM     TSTM WND DMG     ASHLAND                 46.63N 68.41W
07/22/2011                   AROOSTOOK          ME   UNKNOWN

            MANY TREES DOWN

0739 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            TREE DOWN

0740 PM     TSTM WND DMG     4 NNW NEW SWEDEN        47.00N 68.15W
07/22/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            1 LARGE TREE DOWN ON WEST ROAD...NUMEROUS TREES DOWN ON
            HEDMAN RD

0745 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            FLOODING ON SOUTH MAIN STREET

0745 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   UNKNOWN

            TRAILER LIFTED OFF ITS FOUNDATION - GRIMES ROAD.

0745 PM     TSTM WND DMG     ASHLAND                 46.63N 68.41W
07/22/2011                   AROOSTOOK          ME   UNKNOWN

            GARAGE MOVED APPROXIMATELY 8-10 FEET OF ITS FOUNDATION.

0745 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   UNKNOWN

            FLOODING ON GRIMES ROAD

0745 PM     FLASH FLOOD      CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   UNKNOWN

            FLOODING ON FENDERSTON STREET

0745 PM     TSTM WND DMG     2 NNE CARIBOU           46.89N 68.00W
07/22/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            MANY TREES DOWN...EST WND GUSTS 65KTS OR GREATER...PWR
            LINES RIPPED OFF HOUSE...CULVERT OVR FLOWING WATER
            RUNNING ACROSS ROAD. EST 2 INCHES OF RAIN IN 20 MINUTES.

0745 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   OTHER FEDERAL

            GRIMES RD...ALBAIR RD...PORTIONS OF US RTE 1...AND POWERS
            RD CLOSED DUE TO NUMEROUS TREES ACROSS ROAD. POWER LINES
            DOWN.

0745 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   UNKNOWN

            UTILITY POLES DOWN ON SOUTH MAIN ST.

0745 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            OAK TREE SPLIT...LOMBARD ST.

0745 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   NWS EMPLOYEE

            3 LARGE TREES DOWN.

0745 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   UNKNOWN

            TREES UPROOTED, 2-3 FOOT DIAMETER TREE SNAPPED IN HALF -
            RIVER RD.

0800 PM     TSTM WND DMG     FORT FAIRFIELD          46.77N 67.83W
07/22/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TREES DOWN ALL OVER TOWN

0800 PM     DOWNBURST        CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TREES DOWN WASHBURN RD

0800 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
07/22/2011                   AROOSTOOK          ME   TRAINED SPOTTER

            TREES DOWN RIVER RD

0800 PM     TSTM WND DMG     NEW SWEDEN              46.94N 68.12W
07/22/2011                   AROOSTOOK          ME   UNKNOWN

            5 TREES DOWN UP ROOTED

0827 PM     TSTM WND DMG     4 NW MONTICELLO         46.35N 67.90W
07/22/2011                   AROOSTOOK          ME   FIRE DEPT/RESCUE

            LIGHTNING STRIKE AND WIND...TREE DOWN OVER CAMP SITE 4
            INJURED. NOT LIFE THREATING.

&&

MWALKER

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:08 PM EDTTornado WarningCARAroostook37 min
Jul 23, 1:30 AM EDTSevere Thunderstorm WarningCARAroostook28 min
Jul 23, 3:29 PM EDTSevere Thunderstorm WarningCARAroostook61 min
Jul 23, 4:02 PM EDTSevere Thunderstorm WarningCARAroostook43 min
Jul 23, 4:08 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis, Somerset67 min
Jul 23, 4:40 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis65 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.